Quantifier-eliminable locally finite graphs

Mathematical Logic Quarterly 57 (2):180-185 (2011)
Abstract
We identify the locally finite graphs that are quantifier-eliminable and their first order theories in the signature of distance predicates. © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Keywords 05C75  ultra‐homogeneous  MSC (2010) 03C10  Quantifier‐elimination  locally finite relational structures
Categories (categorize this paper)
DOI 10.1002/malq.200910130
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 35,954
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

A Shorter Model Theory.Wilfrid Hodges - 2000 - Studia Logica 64 (1):133-134.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Quantifier Elimination for Infinite Terms.G. Marongiu & S. Tulipani - 1991 - Archive for Mathematical Logic 31 (1):1-17.
Topological Complexity of Locally Finite Ω-Languages.Olivier Finkel - 2008 - Archive for Mathematical Logic 47 (6):625-651.
Canonical Finite Diagrams and Quantifier Elimination.Tapani Hyttinen - 2002 - Mathematical Logic Quarterly 48 (4):533-554.
Finitely Constrained Classes of Homogeneous Directed Graphs.Brenda J. Latka - 1994 - Journal of Symbolic Logic 59 (1):124-139.
Quantifier Elimination for Neocompact Sets.H. Jerome Keisler - 1998 - Journal of Symbolic Logic 63 (4):1442-1472.
Some Coinductive Graphs.A. H. Lachlan - 1990 - Archive for Mathematical Logic 29 (4):213-229.
Hereditary Undecidability of Some Theories of Finite Structures.Ross Willard - 1994 - Journal of Symbolic Logic 59 (4):1254-1262.
Semi-Bounded Relations in Ordered Modules.Oleg Belegradek - 2004 - Journal of Symbolic Logic 69 (2):499 - 517.
The Role of Quantifier Alternations in Cut Elimination.Philipp Gerhardy - 2005 - Notre Dame Journal of Formal Logic 46 (2):165-171.
Locally Modular Geometries in Homogeneous Structures.Tapani Hyttinen - 2005 - Mathematical Logic Quarterly 51 (3):291.

Analytics

Added to PP index
2013-12-01

Total downloads
12 ( #469,337 of 2,293,899 )

Recent downloads (6 months)
1 ( #411,560 of 2,293,899 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature